Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 117, NWS Tallahassee, FL

June 13, 2011Taylor County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 13, 2011, 4:16 PM EDT for Taylor County, Florida. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2011, 4:16 PM EDT (20:16 UTC)
Expired
Jun 13, 2011, 5:00 PM EDT
In force
44 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Taylor County, FL

The radar

The Tallahassee radar (KTLH), 85 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 4:25 PM EDTTSTM WND DMGPerry, FLSEVERAL SMALL TREES DOWN ON THE NORTH SIDE OF PERRY AND SPOTTER ESTIMATED 65 MPH WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1638 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1638 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
913 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

338 
WUUS52 KTAE 132016
SVRTAE
FLC123-132100-
/O.NEW.KTAE.SV.W.0117.110613T2016Z-110613T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
416 PM EDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL TAYLOR COUNTY IN FLORIDA...

* UNTIL 500 PM EDT

* AT 413 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED NEAR PERRY...OR NEAR BOYD...AND MOVING
  SOUTHEAST AT 10 MPH. HAIL UP TO NICKEL SIZE IS ALSO POSSIBLE WITH  
  THIS STORM.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PERRY-FOLEY AIRPORT...SMITH...PINLAND...FOLEY...FENHOLLOWAY...
  BUCELL JUNCTION AND ATHENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...NEARLY CONTINUOUS 
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS 
IMMEDIATELY!

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3019 8339 3001 8337 2996 8359 3019 8370
      3023 8354
TIME...MOT...LOC 2016Z 331DEG 9KT 3017 8360

$$

17-GOULD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:54 PM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 13, 2:54 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
254 PM EDT MON JUN 13 2011

...RECORD HEAT TO CONTINUE THROUGH WEDNESDAY AFTERNOON...

.SYNOPSIS...HOT CONDITIONS CONTINUE ACROSS THE REGION. MOST OF OUR
INLAND SITES HAVE ALREADY HIT OR SURPASSED 100 DEGREES. FORTUNATELY
WITH DRIER AIR FILTERING IN...DEWPOINTS ARE CRASHING THROUGH THE 60S
INTO THE MID AND UPPER 50S...AND THIS IS KEEPING HEAT INDICES FROM
RISING ABOVE 105 DEGREES. THE SEA BREEZE FRONT IS WELL DEVELOPED
TODAY BUT THE NORTHWESTERLY FLOW IS KEEPING THIS BOUNDARY LARGELY
PINNED TO THE COAST...EXCEPT FROM WAKULLA COUNTY EASTWARD...WHERE
THE DIMINISHED CONVERGENCE IS KEEPING STORMS FROM DEVELOPING IN THE
FLA SE BIG BEND.

.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT).
WELL...IF YOU LIKE RECORD HEAT...THIS IS DEFINITELY THE SHORT TERM
PERIOD FOR YOU. THE MODELS ARE IN GENERAL GOOD AGREEMENT THAT THE
RIDGE OVER TEXAS WILL KEEP NORTHWESTERLY FLOW IN PLACE ACROSS OUR
FORECAST AREA...KEEPING ANY COOLING INFLUENCE OF THE GULF CLOSE TO
THE COAST. MOREOVER...RISING HEIGHTS AT LEAST INTO TUESDAY WILL
SUPPORT JUST AS WARM OR WARMER AFTERNOON TEMPERATURES THAN ON
MONDAY. WITH MORE DRY AIR IN PLACE FOR TUESDAY AFTERNOON...EXPECT
LITTLE IN THE WAY OF THUNDERSTORM DEVELOPMENT...EVEN IN THE SEA
BREEZE ZONE. THE TEMPERATURE FORECAST FOR TUESDAY IS FOR RECORD HEAT
ACROSS THE REGION. INTERESTINGLY...JUNE 14TH IS ONE OF ONLY 3 DAYS
AT TALLAHASSEE WHERE THE RECORD HIGH IS BELOW 100 DEGREES (99 SET IN
1998).

TUESDAY EVENING/NIGHT...THERE IS SOME INDICATION IN A COUPLE OF THE
MODELS THAT AN MCS WILL DEVELOP TUESDAY AFTERNOON ACROSS MIDDLE
TENNESSEE INTO NORTH ALABAMA. WITH THE MID LEVEL FLOW DIRECTION
BEING NORTHWESTERLY...THIS WOULD POTENTIALLY OPEN OUR NORTHERN
COUNTIES TO A LATE DAY MCS. GIVEN THE DIFFERENCES IN THE
MODELS...WILL NOT INDICATE THIS YET...BUT IT WILL NEED TO BE
MONITORED...BUT MORE SO INTO WEDNESDAY EVENING WHEN THE PATTERN WILL
BE EVEN MORE FAVORABLE FOR SUCH AN OCCURRENCE.

WEDNESDAY...HOT TEMPERATURES WILL CONTINUE. IT LOOKS LIKE MOS
CONTINUES TO BE ON THE ORDER OF 3 TO 5 DEGREES TOO COLD. THE NAM
DOES TRY TO BREAK THE RIDGE DOWN ON WEDNESDAY AFTERNOON...BUT THIS
LOOKS SUSPICIOUS AND MAY BE MORE AN ARTIFACT OF CONVECTIVE ACTIVITY
ACROSS THE TENNESSEE RIVER VALLEY. BECAUSE THE NAM BREAKS THE RIDGE
DOWN QUICKLY ON WEDNESDAY...ITS POPS FOR THE AFTERNOON ARE MUCH
HIGHER. PREFER THE GFS SOLUTION HERE WHICH FAVORS VERY LATE DAY
CONVECTIVE DEVELOPMENT...OR POTENTIALLY AN MCS FROM NORTH GEORGIA
MOVING INTO OUR SOUTH CENTRAL GEORGIA COUNTIES AFTER 00Z THURS.

BASED ON OUR CURRENT FORECAST...IT LOOKS LIKE A HEAT ADVISORY WILL
NEED TO BE CONSIDERED BY FUTURE SHIFTS FOR WEDNESDAY AFTERNOON
ACROSS THE FLORIDA PANHANDLE AND PERHAPS INTO EXTREME SOUTHWEST
GEORGIA WHERE MOISTURE LEVELS WILL INCREASE ENOUGH WITH THE HOT
TEMPERATURES TO PRODUCE HEAT INDICES NEARING 110 DEGREES. OTHER
AREAS ACROSS THE REGION SHOULD SEE HEAT INDICES 105 DEGREES OR LESS
DUE TO A CONTINUED DRY LOW LEVEL AIRMASS.

.LONG TERM (THURSDAY THROUGH NEXT MONDAY)...BOTH THE 13/00Z GFS
AND 12/12Z ECMWF FORECAST WEAK UPPER LEVEL FLOW WITH LITTLE IN THE
WAY OF SYNOPTIC SYSTEMS ACROSS THE REGION THROUGH THE
PERIOD...WHICH IS TYPICAL FOR THE SUMMER MONTHS. SOME MINOR
DIFFERENCES START TO SHOW UP LATE IN THE WEEKEND WITH THE GFS
UPPER LEVEL RIDGE AXIS REMAINING WEST OF THE AREA WHILE THE ECMWF
BUILDS THE UPPER LEVEL RIDGE MORE OVER SOUTH CAROLINA. IN EITHER
CASE...ABOVE AVERAGE TEMPERATURES ARE EXPECTED TO CONTINUE THROUGH
THE PERIOD WITH RAIN CHANCES DRIVEN MAINLY BY THE LOCAL SEA BREEZE
AND THE NORMAL SUMMERTIME DIURNAL CYCLE. THIS MEANS THAT THE BEST
CHANCE OF RAIN IS EXPECTED TO BE DURING THE AFTERNOON AND EARLY
EVENING HOURS. THE NORMAL CLIMATOLOGICAL POP FOR THIS TIME OF YEAR
IS AROUND 40 PERCENT...BUT WITH THE ONGOING DROUGHT AND THE LACK
OF ANY REAL DEEP LAYER MOISTURE CONNECTION TO THE TROPICS...HAVE
KEPT POPS AT 30 PERCENT OR LESS THROUGH THE PERIOD.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL FOR MOST OF THE PERIOD.
NWLY FLOW WILL KEEP ANY SMOKE FROM THE SE GA WILDFIRES WELL E OF THE
TERMINALS. HIGH RESOLUTION GUIDANCE INDICATES THAT THE BEST CHANCE
OF CONVECTION THIS AFTERNOON WILL BE CLOSER TO THE COAST WITH
OFFSHORE FLOW WORKING AGAINST THE INLAND PENETRATION OF THE SEA
BREEZE. WE HAVE BEGUN TO SEE SOME CONVECTIVE DEVELOPMENT ALONG THE
SEA BREEZE IN MAINLY FRANKLIN AND GULF COUNTIES. WITH OPPOSING NW
FLOW...THE SEA BREEZE FRONT WILL BE VERY SLOW TO WORK INLAND.
HOWEVER...WE NOW BELIEVE THERE IS SUFFICIENT CHANCE THAT ECP AND TLH
WILL SEE LATE DAY CONVECTION AND WE HAVE INCLUDED TEMPO GROUPS
THERE. FURTHER N... DRIER AIR IS MOVING IN AND WE SHOULD SEE
CONVECTION SUPPRESSED AROUND DHN...ABY AND VLD. OVERNIGHT...ANOTHER
BRIEF PERIOD OF MVFR VSBY IS EXPECTED AT TLH AND ECP.

&&

.MARINE...THE GRADIENT WILL TIGHTEN ENOUGH FOR WINDS TO PEAK UP TO
15 KNOTS BOTH TONIGHT AND TUESDAY NIGHT WITH THE WESTERLY FLOW.
OUTSIDE OF THE SEA BREEZE THOUGH...WINDS AND SEAS SHOULD BE LOW
DURING THE AFTERNOON TIME PERIOD.

&&

.FIRE WEATHER...THE RED FLAG WARNING FOR TODAY APPEARS TO BE WORKING
OUT OK. FOR TOMORROW...WE WILL UPGRADE THE WATCH TO A WARNING IN FL
DUE TO LONG DURATIONS OF LOW RH COMBINED WITH HIGH ERC AND
DISPERSION VALUES. WE WILL ALSO ISSUE A WARNING FOR OUR SE AL ZONES
DUE TO LONG DURATIONS OF LOW RH COMBINED WITH 20-FT WINDS OF 10 MPH
OR GREATER WITH A FIRE ALERT IN EFFECT. KBDI ALSO REMAINS QUITE
HIGH. LOOKING AHEAD TO WED...LOWER WIND SPEEDS WILL PRECLUDE THE
NEED FOR A WATCH AT THIS TIME FOR SE AL. IN FL...WE WILL ISSUE A
WATCH FOR THE SAME AREAS COVERED BY THE TUE WARNING (ALL BUT COASTAL
STRIP). RH IS NOT FORECAST TO BE QUITE AS LOW...SO LATER SHIFTS MAY
BE ABLE TO TRIM THIS INLAND A BIT WHEN MAKING THE WARNING DECISION.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   72 102  70 102  75 /  10  10  10  20  20
PANAMA CITY   79  95  78  95  78 /  10  10  10  20  10
DOTHAN        72 103  74 102  73 /   0  10  10  20  30
ALBANY        70 102  70 102  73 /   0  10  10  20  30
VALDOSTA      70 102  67 102  71 /  10  10  10  20  20
CROSS CITY    74  98  71  98  74 /  10  10  10  20  20
APALACHICOLA  79  95  77  94  76 /  10  10  10  20  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 1 PM TO 7 PM CDT TUESDAY FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...NONE.
FL...RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/
     TUESDAY FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
     GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...INLAND
     FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND TAYLOR...
     INLAND WAKULLA...INLAND WALTON...JACKSON...LAFAYETTE...
     LEON...LIBERTY...MADISON...WASHINGTON.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
     GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...INLAND
     FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND TAYLOR...
     INLAND WAKULLA...INLAND WALTON...JACKSON...LAFAYETTE...
     LEON...LIBERTY...MADISON...WASHINGTON.

     RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...GADSDEN...
     HOLMES...INLAND BAY...INLAND JEFFERSON...INLAND WAKULLA...
     INLAND WALTON...JACKSON...LEON...LIBERTY...MADISON...
     WASHINGTON.

GM...NONE.

&&

LONG TERM...DVD
AVIATION/FIRE WEATHER...WOOL
REST OF DISCUSSION...GODSEY
Hazardous weather outlook, Jun 13, 4:36 AM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
436 AM EDT MON JUN 13 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-141000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
436 AM EDT MON JUN 13 2011 /336 AM CDT MON JUN 13 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

TEMPERATURES WILL RISE TO NEAR 100 DEGREES ACROSS THE REGION THIS
AFTERNOON...EXCEPT FOR LOWER TO MID 90S ALONG THE IMMEDIATE COAST.
HEAT INDEX VALUES WILL APPROACH 105 DEGREES.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND
EARLY EVENING...MAINLY ALONG AND SOUTH OF INTERSTATE 10. A FEW
STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

VERY HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH THE WEEK WITH
HIGH TEMPERATURES PUSHING ABOVE 100 DEGREES AWAY FROM THE
IMMEDIATE COAST. HEAT INDICES ARE EXPECTED TO RISE ABOVE 105
DEGREES TUESDAY AFTERNOON...WITH A FEW SPOTS PUSHING ABOVE 110
DEGREES JUST INLAND ALONG THE PANHANDLE AND BIG BEND COASTS.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

FULL SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SPOTTERS SHOULD
BE ON THE LOOKOUT FOR A FEW LOCALLY STRONG TO SEVERE STORMS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

In the hours before

Special weather statement, Jun 13, 2:13 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
213 PM EDT MON JUN 13 2011

FLZ015-115-131900-
COASTAL FRANKLIN FL-INLAND FRANKLIN FL-
213 PM EDT MON JUN 13 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR FRANKLIN COUNTY
IN THE FLORIDA BIG BEND...

* UNTIL 300 PM EDT

AT 208 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 26 MILES NORTHEAST OF APALACHICOLA...OR NEAR LANARK
VILLAGE...MOVING SOUTH AT 10 MPH.

PEOPLE IN CENTRAL FRANKLIN COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 2991 8454 2979 8477 2997 8472 2996 8455
TIME...MOT...LOC 1813Z 007DEG 7KT 2994 8464

17-GOULD
Local storm report, Jun 13, 3:57 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
357 PM EDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             2 S CRYSTAL LAKE        30.41N 85.69W
06/13/2011  E1.00 INCH       BAY                FL   BROADCAST MEDIA

            DIME TO QUARTER SIZE HAIL FELL IN THE NORTHERN PART OF
            THE COUNTY WEST OF HIGHWAY 77. A CARPORT ALSO SUSTAINED
            DAMAMGE.

&&

WOOL
Special weather statement, Jun 13, 4:03 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 PM EDT MON JUN 13 2011

FLZ028-132045-
INLAND TAYLOR FL-
403 PM EDT MON JUN 13 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR TAYLOR COUNTY IN
THE FLORIDA BIG BEND...

* UNTIL 445 PM EDT

AT 356 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM NEAR PERRY...OR NEAR BOYD...MOVING SOUTHEAST AT 10 MPH.

PEOPLE IN CENTRAL TAYLOR COUNTY...INCLUDING THE CITY OF PERRY...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

PENNY SIZE HAIL...AND WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH
THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3021 8343 3010 8338 2996 8356 3014 8366
      3024 8355
TIME...MOT...LOC 2003Z 307DEG 10KT 3016 8357

17-GOULD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 3:50 AM EDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more12 hr
Jun 13, 3:50 AM EDTRed Flag WarningTAEBay, Calhoun, Gadsden, Holmes, Jackson, Jefferson and 5 more16 hr
Jun 13, 2:13 PM EDTSpecial Weather StatementTAEFranklin47 min
Jun 13, 3:25 PM EDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more36 hr
Jun 13, 3:25 PM EDTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more29 hr
Jun 13, 3:55 PM EDTSevere Thunderstorm WarningTAEBay50 min
Jun 13, 4:03 PM EDTSpecial Weather StatementTAETaylor42 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.